# SDR SWAA950573

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 594
- Condition: Failed
- Location: Nr 1 Mlg Wheel
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, CREW NOTED A BRAKE DRAGGING SENSATION, AIRCRAFT RETURNED TO GATE.  INSPECTED AND FOUND DAMAGE TO LEFT MAIN GEAR AXLE AND NUMBER 1 WHEEL AND BRAKE ASSEMBLY.  REPLACED LEFT MAIN GEAR INNER CYLINDER, NUMBER 1 AND 2 WHEEL/BRAKE ASSEMBLIES AND ANTI-SKID TRANSDUCERS PER BOEING M/M.
